# SDR IPXA2024032939236

- Difficulty date: March 7, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  FLOOR WEB, AT FR 77 RIGHT SIDE HAS A CRACK 15-01 INSTALLED NEW WEB. IAW A300-600 SRM 51-40-21. REVIEWED
